# SDR SWAA2022052605034

- Difficulty date: May 6, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 46,249 hours, 27,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE AT STA 747+19 AND RBL -21 WL 155 HAS CORROSION AS MARKED. (234-9). / [01] REMOVED CORROSION AFT CARGO FLOOR STRUCTURE AT STA 747+9 AND RBL 21 WL 155 IAW B7737 SRM 51-10-02-0G -0.;[02] CORRECTION ERROR: STA 747 +19 AND RBL21 WL 155.;[03] VERIFIED STEP 1 AND 2;[04] PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED 0.033 TOOL USED : OLYMPUS 27MG B/C 172139 04/23;[05] EVALUATION AREA :ORIGINAL MAT 0.040.MAT LOSS 0.007.MAT REMAINING 0.033.FOUND OUT LIMITS IAW B737 SRM 53-00-53-1A-2.;[06] WORK ACCOMPLISHED IN ITEM TTG8Q00CATHG;[07] VERIFIED STEP 6. WORK ACCOMPLISHED IN ITEM TTG8Q00CATHG
